Alert archive / Oklahoma / Areal Flood Warnings in 2016

Areal Flood Warning 3, NWS Tulsa, OK

May 25, 2016Creek County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this areal flood warning at May 25, 2016, 3:49 AM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2016, 3:49 AM CDT (08:49 UTC)
Expired
May 26, 2016, 3:45 PM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1931 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at May 25, 3:37 AM CDT, 12 minutes earlier.

Area forecast discussion, May 25, 3:37 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
337 AM CDT WED MAY 25 2016

.DISCUSSION...
Convection ongoing from far NW AR to SE OK is likely to weaken
and/or exit the forecast area early this morning. Additionally,
convection across SE KS continues to sage southward with continued
redevelopment as low level jet intercepts outflow boundary. This
process is expected to wane later this morning. Finally shortwave
ridging is expected for much of the day which is expected to limit
coverage of afternoon storm development. Storms which do develop
west nearer the dryline this afternoon may again congeal and track
somewhere across the forecast tonight. Despite the lack of defined
focus, the high instability environment will support a risk of
severe weather.

The more widespread storm coverage remains forecast for Thurs -
Friday as stronger forcing overspreads the Plains. Several rounds
of severe weather are likely to be ongoing through this period
some of which are likely to impact eastern OK and northwest AR.

The flow aloft does weaken behind the departing wave however an
unstable and weakly capped airmass will remain in place. This
along with a possible weak frontal boundary along with any subtle
forcing aloft necessitates the continuation of precip chances.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  73  85  69 /  20  30  40  60
FSM   86  72  83  68 /  40  40  50  60
MLC   84  73  82  69 /  20  30  30  60
BVO   87  70  84  68 /  30  30  30  60
FYV   81  68  81  66 /  40  30  40  60
BYV   83  69  82  64 /  50  30  30  60
MKO   85  72  82  67 /  20  30  40  60
MIO   84  71  84  68 /  40  30  40  60
F10   85  73  82  67 /  20  30  40  60
HHW   85  73  81  68 /  20  30  50  60

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

LONG TERM....07
Hazardous weather outlook, May 24, 5:00 PM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE MAY 24 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE MAY 24 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MAINLY EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA
LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO
EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY
STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY
DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA.

ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR
WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND.
INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING
PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE
FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND
NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL
MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 24, 11:16 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT TUE MAY 24 2016

OKZ059-250500-
PAWNEE OK-
1116 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PAWNEE COUNTY UNTIL
MIDNIGHT CDT...

AT 1115 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PAWNEE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...                         RALSTON...
BLACKBURN...                      SKEDEE...

LAT...LON 3657 9677 3653 9673 3650 9672 3648 9670
      3644 9672 3642 9668 3642 9663 3640 9661
      3638 9660 3638 9657 3639 9656 3638 9655
      3624 9682 3625 9692 3633 9693 3634 9703
      3635 9703
TIME...MOT...LOC 0415Z 231DEG 19KT 3632 9691
Special weather statement, May 25, 12:24 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 AM CDT WED MAY 25 2016

OKZ049-053-250600-
PUSHMATAHA OK-CHOCTAW OK-
1224 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHOCTAW AND
SOUTHWESTERN PUSHMATAHA COUNTIES UNTIL 100 AM CDT...

AT 1224 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BOSWELL...MOVING NORTH AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CHOCTAW AND SOUTHWESTERN PUSHMATAHA COUNTIES.

LAT...LON 3404 9593 3416 9595 3416 9578 3446 9578
      3446 9568 3404 9571
TIME...MOT...LOC 0524Z 178DEG 29KT 3412 9583
Local storm report, May 25, 2:23 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
223 AM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     FLASH FLOOD      2 S OKMULGEE            35.59N 95.96W
05/25/2016                   OKMULGEE           OK   EMERGENCY MNGR

            HIGHWAY 75 SOUTH OF OKMULGEE FLOODED

0201 AM     FLASH FLOOD      BEGGS                   35.74N 96.07W
05/25/2016                   OKMULGEE           OK   EMERGENCY MNGR

            HIGHWAY 16 AND ALT 75 N OF BEGGS ALL CLOSED.

&&

JBM
Special weather statement, May 25, 2:55 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT WED MAY 25 2016

ARZ001-010-OKZ063-068>072-250900-
WASHINGTON AR-BENTON AR-ADAIR OK-MUSKOGEE OK-MCINTOSH OK-CHEROKEE OK-
DELAWARE OK-SEQUOYAH OK-
255 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON...WESTERN SEQUOYAH...NORTHEASTERN MCINTOSH...
SOUTHEASTERN DELAWARE...CHEROKEE...EASTERN MUSKOGEE AND ADAIR
COUNTIES UNTIL 400 AM CDT...

AT 255 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF KANSAS TO 4 MILES NORTHEAST OF PUMPKIN
CENTER TO 6 MILES SOUTHWEST OF WARNER. MOVEMENT WAS EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       TAHLEQUAH...
SILOAM SPRINGS...                 SALLISAW...
STILWELL...                       FORT GIBSON...
CHECOTAH...                       GENTRY...
TONTITOWN...                      LINCOLN...
WARNER...                         WESTVILLE...
VIAN...                           GORE...
WEST SILOAM SPRINGS...            COLCORD...
KANSAS...                         WEBBERS FALLS...
HULBERT...                        HIGHFILL...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 264 AND
306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.

&&

LAT...LON 3624 9417 3536 9486 3535 9492 3539 9490
      3541 9501 3546 9504 3545 9507 3538 9511
      3537 9516 3536 9514 3537 9520 3540 9558
      3581 9528 3585 9523 3587 9524 3633 9485
TIME...MOT...LOC 0755Z 270DEG 23KT 3620 9475 3575 9506 3545 9540
Special weather statement, May 25, 3:20 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 AM CDT WED MAY 25 2016

ARZ001-010-011-019-020-029-OKZ068>070-072-074-076-250915-
WASHINGTON AR-CRAWFORD AR-BENTON AR-SEBASTIAN AR-MADISON AR-
FRANKLIN AR-ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
LE FLORE OK-
320 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...NORTHWESTERN
FRANKLIN...NORTHWESTERN SEBASTIAN...CRAWFORD...SOUTHERN BENTON...
WASHINGTON...SEQUOYAH...NORTHEASTERN LE FLORE...SOUTHEASTERN
CHEROKEE...SOUTHEASTERN MUSKOGEE...ADAIR AND NORTHEASTERN HASKELL
COUNTIES UNTIL 415 AM CDT...

AT 320 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GENTRY TO 4 MILES EAST OF BARON TO 7 MILES
NORTHEAST OF PORUM. MOVEMENT WAS EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     FAYETTEVILLE...
SPRINGDALE...                     ROGERS...
VAN BUREN...                      SILOAM SPRINGS...
SALLISAW...                       STILWELL...
HUNTSVILLE...                     CEDARVILLE...
MOUNTAINBURG...                   NATURAL DAM...
GREENWOOD...                      LOWELL...
FARMINGTON...                     ALMA...
BARLING...                        PRAIRIE GROVE...
POCOLA...                         MULDROW...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 25.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 286 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 79.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3578 9377 3512 9436 3536 9527 3596 9470
      3616 9463 3616 9456 3634 9456 3619 9360
TIME...MOT...LOC 0820Z 283DEG 37KT 3627 9451 3593 9453 3541 9515
Special weather statement, May 25, 3:46 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 AM CDT WED MAY 25 2016

OKZ076-250930-
LE FLORE OK-
346 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LE FLORE COUNTY UNTIL
430 AM CDT...

AT 346 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BENGAL TO 3 MILES SOUTH OF TALIMENA STATE PARK TO
12 MILES EAST OF NASHOBA. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HEAVENER...                       TALIHINA...
BIG CEDAR...                      MUSE...
OCTAVIA...                        WHITESBORO...
TALIMENA STATE PARK...            HEAVENER RUNESTONE STATE PARK...
HONOBIA...                        HODGEN...

LAT...LON 3468 9494 3468 9505 3469 9506 3485 9506
      3485 9500 3487 9499 3493 9445 3451 9446
      3451 9494
TIME...MOT...LOC 0846Z 250DEG 26KT 3482 9508 3474 9495 3447 9500

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:26 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee49 min
May 24, 7:58 PM CDTSpecial Weather StatementTSACherokee, Muskogee47 min
May 24, 8:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah31 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah49 min
May 24, 9:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah33 min
May 24, 10:12 PM CDTSpecial Weather StatementTSAOkfuskee48 min
May 24, 10:31 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee44 min
May 24, 10:36 PM CDTSpecial Weather StatementTSAPawnee39 min
May 24, 10:57 PM CDTSevere Thunderstorm WarningTSACreek48 min
May 24, 11:13 PM CDTSpecial Weather StatementTSAOkmulgee47 min
May 24, 11:15 PM CDTSpecial Weather StatementTSAOsage45 min
May 24, 11:16 PM CDTSpecial Weather StatementTSAPawnee44 min
May 24, 11:30 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee45 min
May 24, 11:38 PM CDTFlash Flood WarningTSACreek4 hr
May 25, 12:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
May 25, 12:24 AM CDTSpecial Weather StatementTSAAtoka36 min
May 25, 12:43 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa47 min
May 25, 12:45 AM CDTSevere Thunderstorm WarningTSAPushmataha45 min
May 25, 12:47 AM CDTFlash Flood WarningTSAOkfuskee, Okmulgee, Tulsa4 hr
May 25, 1:25 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 25, 1:34 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner26 min
May 25, 1:45 AM CDTRiver Flood WarningTSACreek27 hr
May 25, 1:51 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Wagoner4 hr
May 25, 1:52 AM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha53 min
May 25, 2:14 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee46 min
May 25, 2:39 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha51 min
May 25, 2:50 AM CDTAreal Flood AdvisoryTSACherokee, Delaware, Muskogee3 hr
May 25, 2:55 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Sequoyah65 min
May 25, 3:02 AM CDTFlash Flood WarningTSAPushmataha4 hr
May 25, 3:20 AM CDTSpecial Weather StatementTSAAdair, Sequoyah55 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSAPushmataha51 min
May 25, 3:46 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 4:31 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 6:11 AM CDTSpecial Weather StatementTSAOsage34 min
May 25, 6:22 AM CDTAreal Flood WarningTSAPushmataha36 hr
May 25, 6:45 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more3 hr
May 25, 7:46 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner3 hr
May 25, 8:01 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner3 hr
May 25, 8:23 AM CDTRiver Flood WarningTSAOkmulgee4 days
May 25, 8:23 AM CDTRiver Flood WarningTSAPushmataha30 hr
May 25, 8:39 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more2 hr
May 25, 10:00 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner30 hr
May 25, 2:40 PM CDTRiver Flood WarningTSARogers, Tulsa47 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee66 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr
May 24, 9:46 PM CDTSpecial Weather StatementTSACrawford, Washington29 min
May 25, 4:16 AM CDTSpecial Weather StatementTSAMadison44 min
May 25, 4:40 AM CDTSpecial Weather StatementTSACrawford35 min
May 25, 4:49 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian41 min
May 25, 8:46 AM CDTSpecial Weather StatementTSAWashington59 min
May 25, 8:57 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington48 min
May 25, 9:19 AM CDTSpecial Weather StatementTSAMadison41 min

Nearby

Areal Flood Warnings in Oklahoma, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.